MathSciNet Relay Station
MathSciNet bibliographic data
MR339651 76.35 (35Q99)
Bona, J. L.; Bryant, P. J. A mathematical model for long waves generated by wavemakers in non-linear dispersive systems. Proc. Cambridge Philos. Soc. 73 (1973), 391–405.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement